| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a battery pack has bent pins.
Additional Manufacturer Narrative
Device evaluation of battery has been completed.The reported problem (battery pack has bent pins) was confirmed.As received, the battery would not firmly latch into the monitor due to a bent pin in the battery connector.The root cause of the bent pin was unable to be positively identified.There was no adverse event that resulted from the damaged battery.